Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Question regarding steroid injection

Hi all. I had a steroid injection earlier today because of my L5 which is severely herniated on my left side/going down my leg.

I believe this was my 4th one. What is odd about this one is I am experiencing pain hours later where the pain almost feels like it did when they were putting the shot in. There is a fullness to it as well as a weakness & jabbing pain. I am wobbly when I walk so I have put myself in bed for the night. When I had the other 3 shots done in close to the same spot, I do not remember this happening to me. Also, this time, a different doctor (within the same practice did it). I'm wondering what, if anything, was different about this time.

When can I expect to be feeling better do you think?

Thank you,



  • dilaurodilauro ConnecticutPosts: 9,877
    edited 06/10/2015 - 3:37 AM
    I have read so many posts regarding ESIs It seems like that there is almost a 50-50 rate in terms of the outcome.
    Most of the time that I read about problems afterwards was related to:

    • - Needle hitting a nerve root
      - Injection done without the aid of a fluoroscope or x-ray machine

    Please read Epidural Steroid Injections
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • you might try a different dr as I have learned over the years, with 9 levels fused, that many doing esi' s haven't figured it out yet. The best results I have seen over the years has been the ones that can study a Mir and got it in the correct space, yet some people it never works
Sign In or Register to comment.